What is Advil® Dual Action?

Advil® Dual Action Coated Caplets with Acetaminophen are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals per dose, these coated pain relief pills provide relief from a wide variety of aches and pains.

fee

Strong Pain Relief

Advil® Dual Action relieves pain in two ways, providing powerful relief with a lower dose of each medication.
fee

Longer Duration

The combination of ibuprofen and acetaminophen in Advil® Dual Action means that you can take a lower dose of each pain medication and still have powerful, 8-hour relief.
fee

Multisymptom

Advil® Dual Action provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis.